MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-CT SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH-CT SOMATOM DRIVE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10431700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Hypersensitivity/Allergic reaction (1907)
Date of Event 11/11/2022
Type of Reportable Event Death
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom drive ct system.It was reported that a female patient was scheduled for a ct scan with contrast medium.After the contrast medium injection, the patient developed dyspnea and soon after required cpr for approximately 45 minutes.The hospital reported that the patient died.Although the patient most likely died due to an allergic reaction to the contrast medium, a technical investigation was initiated.The log files from three weeks prior to the event up to (b)(6) 2022, were analyzed.No scan aborts were detected on (b)(6) 2022, only during resume which was initiated by the customer.Twenty-six patients were scanned on (b)(6) 2022, without any problems.No scan aborts were detected in the period from (b)(6) 2022, either.Based on the available information, the death of the patient was not related to the somatom drive ct system.
 
Additional Manufacturer Narrative
According to the technical investigation, the ct system worked as specified.Assessment does not indicate a system failure or malfunction and no non-conformity was identified.Based on the available information, the death of the patient was not related to the somatom drive ct system.

Brand Name
SOMATOM DRIVE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-CT
siemensstr. 1 -or-
rittigfeld 1
forchheim, germany 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key15832965
Report Number3004977335-2022-52830
Device Sequence Number12270803
Product Code JAK
UDI-Device Identifier04056869006970
UDI-Public04056869006970
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10431700
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale